Gaviscon Indigestion Double Action Tablets 16s
16s x 6 x 1
|Pack Quantity:||16 x Chewable Tablets|
|Product Category:||Grocery > Medicines > Indigestion Relief|
- Fast powerful relief
- Heartburn & indigestion
Additional Pack Information
Gaviscon and the sword symbol are trademarks
Reference Number: G-OTC-UK-06-12
Gaviscon Double Action peppermint tablets bring long lasting relief from the pain and discomfort of heartburn and acid indigestion. They get to work in two different ways:
1) neutralising excess stomach acid to relieve pain and discomfort (white layer)
2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest (pink layer)
Each Chewable Tablet contains 250mg Sodium Alginate, 106.5mg Sodium Bicarbonate and 187.5mg Calcium Carbonate as the active ingredients
- The tablets do not contain sugar
- Free From Gluten
- Pack Type: Carton
Preparation and Usage
The tablets do not contain sugar or gluten. You can take this product if you are pregnant or breast feeding.
Dosage: For oral administration. Chew thoroughly before swallowing. Read the package leaflet before use. Adults and children over 12 years: When symptoms occur take two to four tablets after meals and at bedtime, up to four times a day. Children under 12 years: Should only be taken on medical advice.
Medicines should not be disposed of via household wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.
Do not store above 30°C. Store in the original package to protect from moisture.
Max Temp °C: 30
Warnings: If symptoms persist after 7 days consult your doctor. Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product.
Contains Aspartame (E951). If you have phenylketonuria, note that the product is sweetened with Aspartame (E951), a source of Phenylalanine. Contains carmoisine lake (E122).
Read the package leaflet before use.
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.
Manufacturer and PL Holder in UK:
Reckitt Benckiser Healthcare (UK) Ltd.,
Customers who bought this also bought:
The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.